PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 36(50), pp. 79--85 (1984)
ON CONVERGENCE DOMAINS OF FUNCTION METHODS
M. Lazi\'c and L. PevacMatematicki institut SANU, Beograd, Yugoslavia
Abstract: We consider function convergence methods and the possibility of giving analogous formulations of Schur's Theorem for matrix convergence methods. So we give a class of function methods and conditions under which an analogue of Schur's Theorem is valid.
Classification (MSC2000): 40C15
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts